# SDR FDEA200901280330

- Difficulty date: January 28, 2009
- Submitted: February 12, 2009
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11F
- Aircraft serial: 48459
- Aircraft time: 58,344 hours, 13,268 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: AJC76161
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE, AFT FUSELAGE UPPER AFT DOG HOUSE AFT BULKHEAD LOWER ANGLE   STIFFENER SUSPECT CRACKS AT 3 LOCATIONS.  CRACKS AT 03 LOCATIONS ON EMPENNAGE AFT FUSELAGE UPPER AFT DOG HOUSE AFT BULKHEAD LOWER ANGLE STIFFENER TRIMMED OUT AND CARRIED OUT REPAIR AS PER EA 1-5310-  127765,   THIS REPAIR CLASSIFIED AS MAJOR AS PER FEDEX GMM 6-2-100.
